How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 8461
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

Sosa. i statarted taking lisinopril and i gradually started

Customer Question

Customer: ***** ***** sosa. i statarted taking lisinopril and i gradually started seeing signs of ed. Can i take a med like cialis on a low dose like 5mg to try to help my condition?
JA: Thanks. Can you give me any more details about your issue?
Customer: ever since i started taking lisinopril my blood pressure has been 118/90 but my sex drive is minimal and i was wondering if the med is having that effect on me.
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Hasan replied 1 year ago.

Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. No you shouldn't be taking Lisinopril. From your description it is obvious that you have developed ED as a side effect of Lisinopril, so your next step should be to see your doctor to get this drug changed. Taking Lisinopril will make ED worse in the long run. Leaving Lisinopril might help you recover from ED. There are many other drugs which can be used for high blood pressure. I hope this makes you clear about what to do now :) I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. Regards